# SDR 2007UALA02056

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 54,861 hours, 30,273 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COULD NOT SILENCE GEAR WARNING HORN WITH FLAPS 10 AND IDLE POWER FOR 15 SECONDS.   CLEANED SENSOR S845. ADJUSTED SENSOR TARGET GAP FOR NOSE GEAR DOWN SENSOR S845. CHECKED RIGHT MAIN GEAR SENSOR S73 AND TARGET. CHECKED LEFT MAIN GEAR SENSOR S71 AND TARGET. M989 CARD TEST PER MM 32-09-20-415 TEST GOOD.
